# SDR MASA20210323117

- Difficulty date: February 13, 2021
- Submitted: March 23, 2021
- Operation: Air carrier
- Aircraft: N948LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15118
- Aircraft time: 23,920 hours, 21,153 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: MM67035302035
- Condition: Corroded
- Location: Bs 1000-1036
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR BEAM 27LBL IN STA. FS=1000 TO FS=1036 AT AFT BAGGAGE BAY|FLOOR BEAM WAS REPAIRED PER CRJ900 SRM 53-00-41-201-001-A03.
